# SDR 9903522702

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Lt&Rt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, SMOKE FILLED THE CABIN AREA.  PERFORMED COM PROCEDURE AND SMOKE DISSIPATED.  FLIGHT LANDED IN DTW WITHOUT INCIDENT.  DTW MAINTENANCE REPLACED THE COALESCER SOCKS ON THE LEFT AND RIGHT WATER SEPARATORS.  OPERATIONAL CHECK OK.
